# SDR SIMA20010591

- Difficulty date: February 28, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT DOOR STEP.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
